# SDR ASOA2013110709367

- Difficulty date: October 16, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,626 hours, 24,849 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ATTACHMENT ANGLE THAT ATTACHES TO ACFT SKIN LOCATED BETWEEN FS 621-625 AT STR 14R CRACKED.  R & R WITH NEW IAW SRM 51-42-21, SRM 51-42-06.
